# SDR FDKA200705196

- Difficulty date: May 9, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N807LR
- Make and model: Dhav DHC8101
- Aircraft serial: 070
- Aircraft time: 47,305 hours, 57,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10126271
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM RON JFK (1330 PHX LCL) - ROW 4 C/D EMERGENCY EXIT LIGHT BROKEN.  MX REMOVED AND REPLACED EMERGENCY LIGHT ASSY.
